# SDR DALA2016061304548

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29 LT BELOW OF SPLICE BS 960 IN AFT CARGO COMPARTMENT.   DAMAGE ON SECTION LONGERON WAS REMOVED AND WAS REPAIRED IAW SRM 51-10-04 AND 53-20-05, FIG 201.
